# SDR GTIA9700103

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FLOOR STRUCTURE, 3 INCH CRACK ON FLOOR WEB AT STATION 200 RBL 43 ZF-1.  FABRICATED WEB IAW 51-10-1.  REMOVED AND REPLACED WEB IAW 51-10-3, 51-30-2.  (M)
